# SDR 20000714SH007

- Difficulty date: June 23, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N5441P
- Make and model: Piper PA-24-250
- Aircraft serial: 24495
- Propeller: Hartzl HC82VK2
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part serial: F5501H
- Condition: Broken
- Location: Pitch Change Blo
- Component: Bolt
- Component part number: A295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS PLAY NR 1 BLADE.  REMOVED SPINNER, FOUND BOLT, P/N A295, THAT SECURES PITCH CHANGE BLOCK BROKEN.  (X)
